# SDR F3LA98115

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED KEEL BEAM OUTBOARD LOWER FLANGE CORRODED AT BS 500D PLUS 4 INCH, WL 149.  MAINTENANCE REMOVED CORRODED AREA (.9 INCH BY 4.8 INCH).  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-40-2 AND 53-30-12, FIG 202-206.  (M)
